# SDR CLCA052411.1

- Difficulty date: May 24, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N984AR
- Make and model: Doug MD-11F
- Aircraft serial: 48429
- Aircraft time: 65,426 hours, 9,612 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

STATION - GIG -UPON ENGINE SPOOL-UP FOR TAKEOFF, AIRCRAFT PULLED TO THE RIGHT, REJECTED TAKEOFF PRIOR TO 60 KTS.  RETURNED TO RAMP FOR INSPECTION.  PERFORMED NOSE GEAR DOORS AND STEERING OPERATIONAL CHECK NORMAL IAW AMM 32-2-00 & 32-50-00.  AIRCRAFT RETURNED TO SERVICE.
